# SDR SWAA2023041715735

- Difficulty date: March 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 AT LEVEL STR 17L WL 208.1 LBL 46 AT GALLEY AREA 2023-185347<[01] INITIAL MEASURES OF CORROSION ARE L= 1.167? W=1.020? TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:A21042066 DUE DATE: 30-JUN-23.;[02] TOOL USED ULTRASONIC EQUIPMENT PN: 45MG; SN: 221861811; DUE DATE: 08 NOV 23;[03] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 220272512. DUE DATE: 17-DEC-23.;[04] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM 986.5 AT LEVEL STR 17L WL 208.1 BTW LBL 40 UP TO LBL 49 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. THIS REPAIR IS CATEGORY A NO FURTHER ACTIONS OR ADDITIONAL INSPECTIONS ARE REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM 986.5 AT LEVEL STR 17L WL 208.1 BTW LBL 40 UP TO LBL 49 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. THIS REPAIR IS CATEGORY A NO FURTHER ACTIONS OR ADDITIONAL INSPECTIONS ARE REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
